A cosmic adventure for all the family, whatever the weather!
Cosmos Planetarium’s state-of-the-art digital dome offers immersive 360° cinematic visuals to explore the universe. The planetarium has limited capacity so book early!
NB: Please arrive at least ten minutes before your screening. Latecomers may not be admitted.
MONDAY 11 FEBRUARY
10.30am to 4pm
£4 per screening (£3 concs).
Tour of the Cosmos – Guide to What’s in the Night Sky (30 minutes)
10.30am, 12.30pm, 2.30pm – BOOK TICKETS
Learn how to navigate with the stars and find out what will be visible in the night sky during the Hebridean Dark Skies Festival. We will also fly out into the solar system to explore some of the planets.
We Are Aliens – The Search for Extra Terrestrial Life (30 mins)
11am, 1pm, 3pm – BOOK TICKETS
Learn about extreme life forms on Earth and the possibility of life elsewhere in the universe. Travel to Mars with a robotic explorer, dive into a vast alien ocean and search planets orbiting other stars for signs of life.
Space Station Tour – Learn about UK Astronaut Tim Peake (30 mins)
11.30am, 1.30pm, 3.30pm – BOOK TICKETS
We start with a look at spaceflight in the past with a trip to the Moon, then ‘BLAST OFF’ to the International Space Station to learn how astronauts live and work in space.
TUESDAY 12 FEBRUARY
The Planets 360 – Immersive Experiences in Sound & Space (60 mins)
5pm, £6 (£5 concs) – BOOK TICKETS
Visit the planets of the solar system in incredible detail in this sonically driven extravaganza, in which Gustav Holst’s famous orchestral suite, The Planets, is re-imagined as part of this full-dome immersive planetarium show using a recording by the Philharmonia Orchestra.
Plus schools performances, 12-13 February
Cosmos Planetarium will take you and your pupils on a unique deep space journey unlike anything you have encountered before, a truly immersive 360° cinematic experience! To secure a session please contact firstname.lastname@example.org